• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums

Bupe Bupe - Cardiac Palpitations at Onset of Sleep

olderblue2

Greenlighter
Joined
Nov 10, 2010
Messages
13
My friend is a relatively healthy person in his early 30s and has been taking 1-2 mg prescribed Tex by iv. uses clean utensils and even micron wheel. On more nights than not as he dozes off he starts to have racing heart, fear, and myoclonic jerks that startle him awake or makes him feel like he needs to sit up. He says it can happen several times a night until he is just so tired he falls asleep very late but has to wake up for work in a few hours making him extremely tired the following day. He has usually been waking up with his arm and hand asleep and must move it around to get circulation back. He has seen a doctor explaining the episodes without mentioning the ROA of Tex. A few months ago was sent to a cardiologist who found nothing out of the ordinary. The GP prescribed a common beta blocker with the thought that it may just be panic attacks as the friend has been dealing with serious mental and emotional stress from work, post graduate school, and a very contentious marital/child custody case.

Does anyone have any experience with such symptoms? Is it the ROA of the Tex even with the harm reduction techniques?

Please help it's 230AM and he needs to be up for work in about 4 hours. Hes never had symptoms like these and fears falling asleep.
 

dirzted

Bluelighter
Joined
Mar 11, 2013
Messages
630
Location
Indiana
None of us will be able to tell you exactly what's wrong, if the symptoms are severe please seek medical attention. The best route for you to take is to come clean to either your doc or another medical professional who has the knowledge to adequately diagnose your individual case. I understand it can be hard to talk about drug abuse to doctors (especially if he's the one giving you the tex), but nonetheless your health is more important than hiding your drug abuse.

It's good you are at least using proper precautions with filtration and sterile gear etc.

Good luck
 

Prescottdave

Bluelighter
Joined
Nov 15, 2014
Messages
537
Either way these symptoms should be discussed with a medical professional. On the other hand it sounds similar to what has been reported by dozens of BL's over the years after taking opioids and trying to sleep. The bupe causes a certain amount of respiratory depression. When trying to fall asleep the body may begin to take really shallow breathes causing a reaction in which you jerk yourself awake to catch your breath.

Try only dosing in the AM. When you go to sleep lay on your side. You can also focus on your breath by inhaling deeply reapetedly and see if that helps. This symptom can be very annoying and will many times disrupt your sleep. It can also be a sign that you are dosing to high. A racing heart may accompany the jerking awake similiar to what is reported with sleep apnea.
 
Last edited:
Top